MAUDE Adverse Event Report: COLOPLAST A/S SPEEDICATH CH14 MALE; CATHETER, URETHRAL

COLOPLAST A/S SPEEDICATH CH14 MALE; CATHETER, URETHRAL
Model Number 2841401400
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information of conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.
 
Event or Problem Description
According to the available information the patient said that the catheters were not completely draining his bladder, which contributed to a hospitalization.

Brand Name
SPEEDICATH CH14 MALE
Common Device Name
CATHETER, URETHRAL
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebaek, region hovedstaden 3050
DA  3050
MDR Report Key8061729
Report Number3006606901-2018-00027
Device Sequence Number1912058
Product Code GBM
UDI-Device Identifier05708932020275
UDI-Public05708932020275
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K023254
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number2841401400
Device Catalogue Number2841401400
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2018
Initial Report FDA Received Date11/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;